このエントリーをはてなブックマークに追加
ID 30737
JaLCDOI
フルテキストURL
著者
Suzaki, Noriyuki Okayama University
Hiraki, Akio Okayama University
Takigawa, Nagio Okayama University
Ueoka, Hiroshi Okayama University
Tanimoto, Yasushi Okayama University
Kozuki, Toshiyuki Okayama University
Tabata, Masahiro Okayama University
Kanehiro, Arihiko Okayama University
Kiura, Katsuyuki Okayama University
Tanimoto, Mitsune Okayama University
抄録
A 71-year-old Japanese man with adenocarcinoma of the lung developed interstitial pneumonia after treatment with paclitaxel. The patient had acute chills and fever on the fourth day after the second exposure to paclitaxel, rapidly got worse despite empiric therapies, and developed prolonged respiratory failure requiring mechanical ventilation. Four months later, he died of respiratory failure due to progression of both interstitial pneumonia and lung cancer. This is the first case developing fatal paclitaxel-induced pulmonary toxicity to date. Interstitial pneumonia should be considered one of the possible life-threatening complications during treatment with paclitaxel.
キーワード
paclitaxel
adverse effect
lung cancer
interstitial pneumonia
Amo Type
Article
発行日
2006-10
出版物タイトル
Acta Medica Okayama
60巻
5号
出版者
Okayama University Medical School
開始ページ
295
終了ページ
298
ISSN
0386-300X
NCID
AA00508441
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
PubMed ID
Web of Sience KeyUT